Alert archive / Idaho / Red Flag Warnings in 2007

Red Flag Warning 4, NWS Pocatello, ID

June 24, 200714 counties in Idaho

NWS Pocatello, ID issued this red flag warning at Jun 24, 2007, 3:48 PM MDT for 14 counties in Idaho. It took effect at Jun 25, 2007, 6:00 AM MDT. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 24, 2007, 3:48 PM MDT (21:48 UTC)
In effect from
Jun 25, 2007, 6:00 AM MDT
Expired
Jun 25, 2007, 9:00 PM MDT
In force
15 hr
Issued by
NWS Pocatello, ID

Counties Bannock County, ID, Bear Lake County, ID, Bingham County, ID, Bonneville County, ID, Butte County, ID, Caribou County, ID, Clark County, ID, Franklin County, ID, Fremont County, ID, Jefferson County, ID, Madison County, ID, Oneida County, ID, Power County, ID, Teton County, ID

The radar

The Pocatello radar (KSFX), 54 km from the middle of the area, began a volume at 21:52 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salt Lake City I, UT (KSLC), launched 12:00Z, 9.8 hours before the alert went out and 271 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salt Lake City I, UT at 12:00Z on 2007-06-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salt Lake City I, UT at 12:00Z on 2007-06-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5670 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KPIH 242148
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
348 PM MDT SUN JUN 24 2007

IDZ407-409-410-412-251000-
/O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
/O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
/O.CON.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
348 PM MDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR
COLD FRONT PASSAGE...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. 

AN AREA OF LOW PRESSURE WILL CONTINUE TO PUSH INLAND TONIGHT. THE
COLD FRONT HAS ONCE AGAIN REMAINS OVER THE CENTRAL MOUNTAINS
TODAY. AHEAD OF IT...HUMIDITIES HAVE DROPPED TO BELOW 15 PERCENT
AND WIND GUSTS HAVE DEVELOPED IN THE 25 TO 30 MPH RANGE IN SOME AREAS.
THIS WILL CONTINUE THIS EVENING WITH WINDS DECREASING SOME
OVERNIGHT AND HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A FEW
HOURS.

THE COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH BREEZY
WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE
ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY. AFTERNOON
HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15
PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL
HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL PRODUCE CRITICAL
FIRE WEATHER CONDITIONS FOR MONDAY AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ413-251000-
/O.UPG.KPIH.FW.A.0003.070625T1500Z-070626T0300Z/
/O.NEW.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
CARIBOU RANGE/CARIBOU NF-
348 PM MDT SUN JUN 24 2007

...RED FLAG WARNING IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY FOR COLD
FRONT PASSAGE...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 6 AM TO 9 PM MDT MONDAY. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP
THROUGH THE AREA LATE TONIGHT WITH BREEZY WEST TO SOUTHWEST WINDS
AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY
MONDAY...WITH GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS
WILL HOVER AT OR ABOVE THE CRITICAL LEVEL OF 15 PERCENT.
HOWEVER...THE COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY
AND THE USE OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE
WEATHER CONDITIONS FOR MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KPIH 250305
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
905 PM MDT SUN JUN 24 2007

IDZ407-409-410-412-251515-
/O.CAN.KPIH.FW.W.0003.000000T0000Z-070625T0300Z/
/O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
905 PM MDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT
MONDAY...
...RED FLAG WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE RED
FLAG WARNING. A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO
9 PM MDT MONDAY. 

WINDS HAVE DECREASED TO 5 TO 10 MPH AND WILL CONTINUE TO DECREASE
OVERNIGHT WITH HUMIDITIES RECOVERING TO SUFFICIENT LEVELS FOR A
FEW HOURS TONIGHT.

A COLD FRONT WILL SWEEP THROUGH THE AREA EARLY MONDAY WITH
BREEZY WEST TO SOUTHWEST WINDS AND COOLER TEMPERATURES PREVAILING
THROUGHOUT THE DAY MONDAY...WITH GUSTS IN THE 25 TO 35 MPH RANGE
ESPECIALLY IN THE SNAKE RIVER PLAIN AND EASTERN MAGIC VALLEY.
AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR ABOVE THE CRITICAL
LEVEL OF 15 PERCENT. HOWEVER...THE COMBINATION OF STRONG WINDS...
NEAR CRITICAL HUMIDITY AND THE USE OF SEASONAL FIREWORKS WILL
PRODUCE CRITICAL FIRE WEATHER CONDITIONS FOR MONDAY AS WELL.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

IDZ413-251515-
/O.CON.KPIH.FW.W.0004.070625T1200Z-070626T0300Z/
CARIBOU RANGE/CARIBOU NF-
905 PM MDT SUN JUN 24 2007

...RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT
MONDAY...

A RED FLAG WARNING REMAINS IN EFFECT FROM 6 AM TO 9 PM MDT
MONDAY. 

A SURFACE COLD FRONT NOW OVER THE CENTRAL MOUNTAINS WILL SWEEP
THROUGH THE AREA EARLY MONDAY WITH BREEZY WEST TO SOUTHWEST WINDS
AND COOLER TEMPERATURES PREVAILING THROUGHOUT THE DAY...WITH
GUSTS OF 25 TO 30 MPH. AFTERNOON HUMIDITY LEVELS WILL HOVER AT OR
SLIGHTLY ABOVE THE CRITICAL LEVEL OF 15 PERCENT. HOWEVER...THE
COMBINATION OF STRONG WINDS...NEAR CRITICAL HUMIDITY AND THE USE
OF SEASONAL FIRE WORKS WILL PRODUCE CRITICAL FIRE WEATHER
CONDITIONS FOR MONDAY.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 251218
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
618 AM MDT MON JUN 25 2007

IDZ412-413-251330-
/O.CAN.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/
GOOSE CREEK AND RAFT RIVER VALLEY/SOUTHERN SAWTOOTH NF-
CARIBOU RANGE/CARIBOU NF-
618 AM MDT MON JUN 25 2007

...RED FLAG WARNING IS CANCELLED FOR SOUTHEAST IDAHO ZONES 412 AND 413...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELED THE RED
FLAG WARNING. 

A LOW PRESSURE DISTURBANCE CROSSING THE IDAHO PAN HANDLE TODAY
WILL RESULT IN WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 30 MPH.
HOWEVER...WITH POST FRONTAL TEMPERATURES ABOUT 10 DEGREES COOLER
TODAY...MINIMUM RELATIVE HUMIDITY WILL BE IN THE 15 TO 20 PERCENT
RANGE.

$$

IDZ407-409-410-260030-
/O.CON.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
618 AM MDT MON JUN 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY IN SOUTHEAST IDAHO 
ZONES 407...409 AND 410...

A LOW PRESSURE DISTURBANCE CROSSING THE IDAHO PAN HANDLE TODAY
WILL RESULT IN WEST WINDS OF 10 TO 20 MPH WITH GUSTS TO 35 MPH BY
9 AM MDT. MINIMUM AFTERNOON RELATIVE HUMIDITY WILL BECOME CRITICAL
FOR FIRE DANGER BY NOON TODAY AND RANGE FROM 9 TO 16 PERCENT THIS
AFTERNOON. WIND GUSTS WILL DIMINISH TO LESS THAN 15 MPH BY 9 PM
MDT THIS EVENING.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KPIH 252121
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
321 PM MDT MON JUN 25 2007

IDZ407-409-410-260300-
/O.CON.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
321 PM MDT MON JUN 25 2007

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS
EVENING FOR STRONG WIND AND LOW HUMIDITY IN SOUTHEAST IDAHO...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING.
TEMPERATURES WILL WARM AND HUMIDITY DECREASE THROUGH ABOUT 6 PM
WHILE WIND WILL CONTINUE OR INCREASE DURING THAT TIME. HUMIDITY
SHOULD RISE ABOVE CRITICAL LEVELS BY 9 PM.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

MESSICK
000 
WWUS85 KPIH 260243
RFWPIH

RED FLAG WARNING
NATIONAL WEATHER SERVICE POCATELLO ID
843 PM MDT MON JUN 25 2007


IDZ407-409-410-260345-
/O.EXP.KPIH.FW.W.0004.000000T0000Z-070626T0300Z/
EAST CENTRAL IDAHO MOUNTAINS-
MIDDLE SNAKE RIVER VALLEY/SOUTH CENTRAL PORTION UPPER SNAKE RIVER
BLM-UPPER SNAKE RIVER VALLEY/NE PORTION UPPER SNAKE RIVER BLM-
843 PM MDT MON JUN 25 2007

...RED FLAG WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING...


THE RED FLAG WARNING FOR ZONES 407/409/410 WILL BE ALLOWED TO
EXPIRE AS SCHEDULED AT 9 PM MDT. ALTHOUGH A NUMBER OF SITES IN THE
ZONES STILL HAVE HUMIDITIES BELOW 15 PERCENT...THE MAJORITY OF THE WINDS
HAVE DECREASED BELOW WARNING CRITERIA AND WILL CONTINUE TO
DECREASE AFTER SUNSET.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this red flag warning went out at Jun 24, 3:29 PM MDT, 19 minutes earlier.

Area forecast discussion, Jun 24, 3:29 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
329 PM MDT SUN JUN 24 2007

.SHORT TERM...TONIGHT THROUGH MONDAY. WV IMAGERY CONTINUES TO
SHOW LARGE PACIFIC TROUGH CENTERED NEAR SEATTLE. SFC FRONTAL
BOUNDARY PUSHING ACROSS REGION...BUT WINDS AHEAD OF FRONT REACHING
BREEZY 15-25 MPH RANGE. THUS LAKE WIND ADVISORY CONTINUES FOR
AMERICAN FALLS RESERVOIR AND RED FLAG CONTINUES AS WELL. ENERGY
ROUNDING BASE OF TROUGH PROGRESSING INLAND WITH JET STREAK ACROSS
FCST AREA AND MOISTURE FROM OERGON SNEAKING INTO FAR NORTHWEST
CORNER OF FCST AREA. HAVE WEAK POPS FOR POSSIBLE CONVECTION THIS
AFTERNOON AND OVERNIGHT ASSOCIATED WITH THIS STREAK BUT CONFIDENCE
IS LOW. THINK THE BEST CHANCES FOR PRECIPITATION WILL OCCUR JUST
NORTH OF THE FCST AREA. WINDS REMAIN ELEVATED TONIGHT WITH SFC
GRADIENT STRENGTHENING BEHIND FRONT. THEN TAKE OFF ONCE AGAIN ON
MONDAY AS GRADIENT REMAINS TIGHT. MAY NEED ANOTHER LAKE WIND
ADVISORY FOR MONDAY...BUT WILL WAIT UNTIL CURRENT ADVISORY EXPIRES
BEFORE ISSUING NEW ONE. DMH

.LONG TERM...REMAINDER OF FCST PERIOD RATHER UNREMARKABLE. RIDGE
REBOUNDS BEHIND PASSAGE OF UPPER LOW. THICKNESS PATTERN INDICATES
CONTINUAL GRADUAL RISE IN THICKNESSES FOR WARMING TEMPS INTO
FRIDAY. NEXT PACIFIC TROUGH SLINGS ENERGY INTO THE PACNW LATE
FRIDAY WITH SFC COLD FRONT TRACKING ACROSS FCST AREA LATE FRI.
THIS IS A LITTLE LATER THAN PREVIOUS 06Z RUN...BUT STILL FASTER
THAN 00Z RUN. MOISTURE LOOKS SLIM ONCE AGAIN...THUS POPS LOOK
CONFINED TO NORTHERN TIER/CENTRAL MTNS. OVERALL...GIVEN FLIP/FLOP
IN TIMING OF GFS HAVE OPTED TO MAKE LITTLE TO NO CHANGES TO
EXTENDED. DMH

&&

.AVIATION...VFR CONDITIONS EXPECTED FOR THE NEXT SEVERAL DAYS
DESPITE STORM SYSTEM SET TO MOVE ACROSS THE NORTHERN US IN THE NEXT
24 TO 36 HOURS.  A FEW STORMS ARE POSSIBLE NEAR THE MT/ID
BORDER...AFFECTING TWB340 TO KSMN.  OTHERWISE...THE STRONGEST PUSH
OF COOLER AIR HAS YET TO ARRIVE.  PREESURE GRADIENT HAS RELAXED
AGAIN EXCEPT FOR THE UPPER SNAKE PLAIN AND CENTRAL MTNS. EXPECT
FRONT TO FINALLY PUSH THROUGH EARLY MONDAY AM AND ASSOCIATED WIND
SPEED INCREASE.  MONDAY SHOULD BREEZY WITH WINDS TAPERING OFF TOWARD
EVENING IF NOT SOONER.  SUSTAINED WINDS ESPECIALLY AFFECTING
KBYI...KPIH AND KIDA IN THE 10 TO 20 KT RANGE WITH GUSTS OVER 25 KTS
DURING THE DAY.  AFTER STORM PASSES...RETURN TO LIGHTER WINDS. KEYES

&&

.FIRE WEATHER...JUST LIKE YESTERDAY...WINDS HAVE TAPERED OFF IN MOST
OF THE AREA EXCEPT FOR THE UPPER SNAKE PLAIN...ARCO DESERT...PARTS
OF THE EASTERN MAGIC VALLEY AND CENTRAL MTNS. IN REGARDS TO TODAYS
RED FLAG WARNING...AS OF 2PM MDT...SOME AREAS HAVE NOT VERIFIED THE
WIND CRITERIA BUT HAVE MET OR EXCEEDED HUMIDITY CRITERIA. WITH 6
HOURS LEFT FOR TODAYS EVENT...ZONES THAT HAVE NOT REACHED CRITERIA
EASILY COULD WITH SYSTEM STILL TO THE WEST...THUS WILL LEAVE IN
PLACE. THE REAL COLD FRONT WONT MAKE IT THROUGH UNTIL TOMORROW AM.
GOOD GRADIENT EXISTS FROM NEAR SUNRISE UNTIL LATE AFTERNOON...WITH
GUSTS ESPECIALLY IN THE SNAKE PLAIN/EASTERN MAGIC VALLEY...ZONES
409/410...NEAR OR EXCEEDING THE GUST THRESHOLD OF 30 MPH. THE
THRESHOLD FOR ZONES 407/412/413 OF 25 MPH WILL ALSO BE MET OR
EXCEEDED IN SOME INSTANCES. AFTERNOON HUMIDITIES WILL BE VERY CLOSE
IN SOME AREAS...AT OR JUST BELOW 15 PERCENT. LOOKING AT THE TIME OF
YEAR...EARLY FIRE ACTIVITY...AFOREMENTIONED CONDITIONS AND PEOPLE
OUT SHOOTING OFF EARLY FIREWORKS...WILL UPGRADE FIRE WEATHER WATCH TO RED
FLAG WARNING FOR 407/409/410/412/413 STARTING AT 12Z MONDAY...6AM
MDT...LASTING UNTIL 3Z TUES...9PM MDT. ANY STORMS WITH THIS SYSTEM
WILL BE DRY AND ALONG THE MT/ID BORDER. TUESDAY...LIGHTER WINDS WITH
SOME HUMIDITY RECOVERY SHOULD PRECLUDE ANY HIGHLIGHTS.  FOR THE REST
OF THE WEEK...WARM AND DRY WEATHER WILL CONTINUE.  KEYES

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 9 PM MDT THIS EVENING FOR IDZ407-409-410-
412.

RED FLAG WARNING FROM MONDAY MORNING THROUGH MONDAY EVENING
FOR IDZ407-409-410-412-413.

LAKE WIND ADVISORY UNTIL 9 PM MDT THIS EVENING FOR IDZ021.

&&
Hazardous weather outlook, Jun 24, 3:38 AM MDT, 12 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
338 AM MDT SUN JUN 24 2007

IDZ017>025-031-032-251200-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
338 AM MDT SUN JUN 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

VERY WARM AND NEAR BREEZY CONDITIONS WILL PERSIST TODAY. THE WARMTH
AND WINDS WILL COMBINE WITH VERY LOW RH VALUES FOR CRITICAL FIRE
WEATHER CONDITIONS ACROSS MUCH OF THE SNAKE RIVER PLAIN AND AREAS
TO THE SOUTH. A RED FLAG WARNING IS IN EFFECT FOR THESE AREAS
TODAY. IN ADDITION WINDS WILL REACH LAKE WIND ADVISORY CRITERIA IN
THE LOWER SNAKE RIVER PLAIN...THUS AN ADVISORY IS IN EFFECT. FOR
THE LATEST DETAILS ON THESE WARNINGS AND ADVISORIES
GO TO WWW.WEATHER.GOV/POCATELLO.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

GUSTY WINDS WILL CONTINUE SUNDAY NIGHT INTO MONDAY...WITH A LAKE
WIND ADVISORY LIKELY AGAIN ON MONDAY. HOT AND DRY SOUTHWEST FLOW
WILL MOVE OVERHEAD FOR THE REMAINDER OF THE WEEK...WITH NO CHANCE
OF PRECIPITATION UNTIL LATE FRIDAY.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 24, 3:08 AM MDTLake Wind AdvisoryPIH18 hr
Jun 24, 3:47 AM MDTRed Flag WarningPIHBingham, Bonneville, Butte, Clark, Fremont, Jefferson and 3 more17 hr

Nearby

Red Flag Warnings in Idaho, 2007Every red flag warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.